JLE

European Journal of Dermatology

MENU

Improvement of ixekizumab-related interstitial pneumonia following its discontinuation in a patient with psoriatic arthritis Volume 32, numéro 2, March-April 2022

Illustrations


  • Figure 1
Auteurs
1 Division of Dermatology, Department of Internal Medicine, Faculty of Medicine, Saga University, Saga, Japan
2 Division of Dermatology, Kitakyushu City Yahata Hospital

Interstitial pneumonia (IP) is a side effect that should be considered during administration of biological agents for psoriasis. IP associated with biological agents occurs in approximately 1.6% of cases [1], however, IP caused by interleukin (IL)-17 inhibitors has been rarely reported, and its pathogenesis and frequency have not been fully elucidated. Here, we report a case of IP associated with ixekizumab, a fully humanized monoclonal immunoglobulin G (IgG) 4 antibody specifically binding IL-17A [...]